The Author

My Photo
Atlanta, Georgia, United States
I am overcoming schizophrenia, and I believe others can too. Here is how I am managing my condition...

Saturday, January 9, 2010

Red Flag

I have been having vivid dreams for a long time now. After sharing this information with my step-father he said that a red flag popped up in his mind and that I should discuss this information with my doctor. My medicine could be causing me to have vivid dreams.

I did not know it was an issue, having vivid dreams, but I will reschedule my appointment with my doctor for an earlier date to get his opinion on the matter. Now, I am fascinated by my dreams, I go to an online dream dictionary to interpret them, and sometimes the interpretation is right.

To learn more about schizophrenia visit NAMI or Schizophrenia Society of Nova Scotia (Canada).

4 comments:

Galen said...

I take several medications that list "vivid, bizarre dreams" as a side effect. They're not kidding! I've had some doozies! And it happens every night.

Chris said...

Yes Ashley vivid dreaming could be a side effect of the atypicals, especially Risperdal.

Chris

Anonymous said...

Wow, I've been having vivid, bizarre dreams for a long time now, and boy, I've had some very interesting ones, as well as ones that I don't even want to describe, they were so, freaky. I'm waiting for the medication that works on glutamate to come out, they say, it has less side effects. By the way, thanks for the tips about the FAFSA, that's terrible that they messed up yours.

Valash said...

Thank you for ya'lls feedback!

Anonymous, I glad I am not alone on this dream path.